# SDR 96ZZZX1528

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4026Y
- Make and model: Cessna A185F
- Aircraft serial: 1850226
- Propeller: Mcauly D3A34C401
- System (JASC): 6111 · Propeller Blade Section
- Part: Pin
- Part number: A31505
- Condition: Missing
- Location: Nr 2 Blade
- Part time: 6 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, ENGINE STARTED TO RUN ROUGH AND SHAKE.  THE TAKEOFF WAS ABORTED AND ACFT RETURNED TO RAMP.  ENGINE AND PROP WERE THEN INSPECTED FOR ABNORMALTIES.  WHILE INSPECTING THE PROP, A MECHANIC DISCOVERD THE NR 2 PROP BLADE COULD BE ROTATED INDEPENDENTLY OF THE OTHER BLADE.  THE PROPELLER WAS THEN REMOVED AND SENT IN FOR INSPECTION.  THE TEAR-DOWN REVEALED A SAFETY PIN (A-3150-5) THAT SECURES THE BLADE ACTUATING LINK PIN (A-4738) IN PLACE WAS NOT INSTALLED DURING PROPELLER BUILD-UP.
